# SDR REXA2016053000960

- Difficulty date: May 30, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N8921B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7921
- Aircraft time: 24,022 hours, 21,591 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PACKS EMIT EXCESSIVE CONDENSATION WHEN COOLING THE ACFT ON THE GND DURING HUMID CONDITIONS.  UNABLE TO SEE PAX FLOOR EMER LIGHTS.  PERFORMED OPERATIONAL TEST OF BOTH LT & RT PACKS IAW AMM 21-51-00.  BOTH OPERATIONS CHECKED GOOD.
